ArticleOriginal scientific text

Title

Nonaccessible filters in measure algebras and functionals on L(λ)

Authors ,

Abstract

In a nonatomic measure algebra, we construct a nonprincipal filter with the inaccessibility property considered by Kunen [7]. Using that filter we define two "pathological" functionals on L(λ). It follows that the Banach space L(λ) is not realcompact whenever the measure λ is not separable.
Pages:
191-200
Main language of publication
English
Published
1994
Exact and natural sciences